# SDR DLL14960383

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retaining Ring
- Condition: Sheared
- Location: Lt Mlg
- Component: 1523153115
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT LANDING GEAR TRUCK POSITION CYLINDER PISTON RETAINING   RING HAD SHEARED FROM THE THREADED PORTION.  LOST C-SYSTEM HYDRAULICS ON LANDING, CAUSED AUTO GROUND SPOILERS FAIL.  REPLACED ACTUATOR, OPERATION NORMAL.
